Item Infomation


Title: Nonsmooth calculus, minimality, and monotonicity of convexificators
Authors: V. Jeyakumar
Keywords: Upper convex approximations; Lower concave approxima tions
Issue Date: 1999
Publisher: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
Series/Report no.: ;Vol. 101, No. 3
Abstract: Noncompact convexificators, which provide upper convex and lower concave approximations for a continuous function, are defined. Various calculus rules, including extremality and mean-value properties, are presented. Regularity conditions are given for convexi ficators to be minimal. A characterization of quasiconvexity of a con tinuous function is obtained in terms of the quasimonotonicity of convexificators.
URI: http://thuvienso.thanglong.edu.vn//handle/TLU/8279
Appears in CollectionsLĩnh vực Toán ứng dụng
ABSTRACTS VIEWS

10

VIEWS & DOWNLOAD

0

Files in This Item:
Thumbnail
  • BB.0000801.pdf
      Restricted Access
  • Đăng nhập để đọc nội dung file
    • Size : 835,98 kB

    • Format : Adobe PDF